Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A combinatorial problem on abelian groups


Author: Marshall Hall
Journal: Proc. Amer. Math. Soc. 3 (1952), 584-587
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050579-7
MathSciNet review: 0050579
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050579-7
Article copyright: © Copyright 1952 American Mathematical Society